Alert archive / Oklahoma / Special Weather Statements in 2010
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at May 20, 2010, 4:21 AM CDT for Pittsburg County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2010, 4:21 AM CDT (09:21 UTC)
- Expired
- May 20, 2010, 4:45 AM CDT
- In force
- 24 min
- Issued by
- NWS Tulsa, OK
County Pittsburg County, OK
The radar
The Norman radar (KTLX), 144 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1598 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 954 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 410 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 18.7
The text
As transmitted, in the capitals the NWS used until 2016.
118
WWUS84 KTSA 200921
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
421 AM CDT THU MAY 20 2010
OKZ073-200945-
PITTSBURG OK-
421 AM CDT THU MAY 20 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN PITTSBURG
AT 421 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF
ASHLAND...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...KIOWA...BLANCO AND ASHLAND.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3465 9589 3468 9589 3468 9605 3468 9607
3482 9608 3483 9564 3459 9564
TIME...MOT...LOC 0921Z 264DEG 32KT 3474 9601
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at May 20, 2:59 AM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, May 20, 2:59 AM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
259 AM CDT THU MAY 20 2010
.DISCUSSION...
LATEST SFC ANALYSIS SHOWS WELL DEFINED CONVECTIVE OUTFLOW BOUNDARY
STRETCHING FROM CENTRAL AR INTO SERN AND SCNTRL OK...WHERE IT
INTERSECTS THE COLD FRONT. STRONG TO OCCASIONALLY SEVERE
THUNDERSTORMS WILL CONTINUE MAINLY ALONG AND N OF THIS
BOUNDARY...WITH THE ACTIVITY GRADUALLY SAGGING SWD INTO FAR SERN OK
INTO THE EARLY MORNING HOURS. MAY ALSO SEE ADDITIONAL THUNDERSTORM
DEVELOPMENT ALONG THE COLD FRONT IN SCNTRL OK/NRN TX...WITH STORMS
EVENTUALLY DEVELOPING ESE ALONG THE RED RIVER VALLEY.
THESE STORMS HAVE BEEN TREMENDOUS RAINFALL PRODUCERS...WITH RADAR
DERIVED RAINFALL RATES/MESONET REPORTS OF 1 TO 2 INCHES PER HOUR.
HAVE ALREADY ADDED PUSHMATAHA AND CHOCTAW COUNTIES TO THE GOING
FLASH FLOOD WATCH.
WEAK SURFACE LOW SHOULD LIFT NE INTO WRN MO THIS AFTERNOON...WITH
TRAILING BOUNDARY LIKELY STALLING ACROSS ERN OK. SKIES ARE EXPECTED
TO AT LEAST PARTIALLY CLEAR ACROSS THE REGION IN THE WAKE OF THE
EXITING COMPLEX...WITH AFTERNOON TEMPS LIKELY REBOUNDING INTO UPPER
70S TO LOWER 80S. AS 35-40 KT MID-LEVEL SPEED MAX SWINGS ACROSS THE
REGION...COULD SEE ISOLATED/WIDELY SCATTERED THUNDERSTORMS
DEVELOP...MAINLY FROM FAR NERN OK/NWRN AR INTO SERN OK.
HAVE LEFT THE FLASH FLOOD WATCH GOING FOR PARTS OF FAR ERN OK AND
WRN AR...BUT CANCELLED THOSE COUNTIES WEST OF HIGHWAY 75.
LONG RANGE MODELS REMAIN CONSISTENT IN BUILDING A HIGH AMPLITUDE
UPPER RIDGE OVER THE ERN HALF OF THE COUNTRY THIS WEEKEND INTO NEXT
WEEK. EXPECT AN EXTENDED PERIOD OF VERY MILD OVERNIGHT LOWS AND
WARM/MUGGY AFTERNOONS. ISOLATED...MAINLY TERRAIN-INDUCED
SHOWERS/THUNDERSTORMS MAY OCCUR...BUT HAVE LEFT FORECAST DRY FOR
NOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 79 57 82 68 / 20 10 0 0
FSM 81 61 84 64 / 80 40 0 0
MLC 81 62 85 67 / 60 20 0 0
BVO 75 53 81 61 / 20 10 0 0
FYV 75 57 78 58 / 70 40 0 0
BYV 75 57 78 59 / 70 50 10 0
MKO 79 60 82 65 / 50 20 0 0
MIO 74 55 78 62 / 60 20 0 0
F10 79 59 83 66 / 40 10 0 0
HHW 83 66 87 66 / 80 30 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-OKZ056-
OKZ057-OKZ058-OKZ061-OKZ062-OKZ063-OKZ067-OKZ068-OKZ069-
OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...10
LONG TERM....18Hazardous weather outlook, May 19, 10:54 PM CDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1054 PM CDT WED MAY 19 2010 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1054 PM CDT WED MAY 19 2010 ...SEVERE WEATHER ONGOING ACROSS MUCH OF EASTERN OKLAHOMA AND EXPANDING INTO NORTHWEST ARKANSAS ALONG WITH FLASH FLOODING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THROUGH TONIGHT. TORNADO. RISK...LIMITED. AREA...FAR EASTERN...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...CRITICAL. AREA...MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING . AREA AT GREATEST RISK...AREAS SOUTHEAST OF A MIAMI TO MCALESTER LINE. FLASH FLOOD. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING . AREA AT GREATEST RISK...AREAS SOUTHEAST OF A MIAMI TO MCALESTER LINE. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING . AREA AT GREATEST RISK...AREAS SOUTHEAST OF A MIAMI TO MCALESTER LINE. DISCUSSION... ONGOING SEVERE EVENT ACROSS EASTERN OKLAHOMA HAS TRANSITIONED TO A BOW ECHO/STRAIGHT LINE WIND EVENT AS THE ACTIVITY PUSHES FURTHER EAST. HOWEVER...A LIMITED TORNADO THREAT EXISTS ACROSS SOUTHEAST OKLAHOMA WHERE ISOLATED SUPERCELLS REMAIN POSSIBLE. NORTHEAST OKLAHOMA...NORTHWEST AND WEST CENTRAL ARKANSAS REMAIN AT RISK FOR HEAVY RAIN AND RESULTANT FLASH FLOODING WITH LOCAL AMOUNTS APPROACHING 5 INCHES. OVERNIGHT...SEVERE AND FLASH FLOODING RISKS WILL CONTINUE TO DIMINISH FROM WEST TO EAST...HOWEVER RUNOFF FROM THE PREVIOUS RAINS WILL ALLOW AREAL FLOODING TO PERSIST. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS ONGOING...AND WILL CONTINUE INTO THE EARLY MORNING HOURS OF THURSDAY .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. FRIDAY THROUGH TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... ADDITIONAL THUNDERSTORMS MAY DEVELOP THURSDAY AFTERNOON...AND THESE STORMS WILL ALSO POSE A SEVERE WEATHER RISK. THE LOCALLY HEAVY RAINS FROM THE ONGOING AND MOST RECENT EVENTS WOULD WORSEN FLOOD POTENTIAL SHOULD STORMS DEVELOP OVER THE ANTECEDENT SOIL CONDITIONS. A MORE STABLE WEATHER PATTERN IS FORECAST TO DEVELOP OVER THE WEEKEND...AND PERSIST INTO EARLY NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 20, 1:13 AM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
113 AM CDT THU MAY 20 2010
ARZ029-OKZ076-200645-
LE FLORE OK-SEBASTIAN AR-
113 AM CDT THU MAY 20 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHWESTERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
EASTERN LE FLORE
AT 113 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF SHADY POINT TO 3 MILES NORTH OF
HEAVENER TO 9 MILES SOUTH OF HODGEN...MOVING EAST AT 35 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...POTEAU...
HEAVENER...HOWE...WISTER...CAMERON...PANAMA...POCOLA...HARTFORD AND
MIDLAND.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3496 9425 3495 9437 3492 9444 3469 9445
3465 9474 3504 9476 3532 9456 3500 9423
TIME...MOT...LOC 0613Z 261DEG 28KT 3509 9465 3493 9459
3471 9466Special weather statement, May 20, 1:18 AM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
118 AM CDT THU MAY 20 2010
OKZ049-075-200645-
LATIMER OK-PUSHMATAHA OK-
118 AM CDT THU MAY 20 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHERN PUSHMATAHA AND SOUTHERN LATIMER
AT 118 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SARDIS...
MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...CLAYTON...TUSKAHOMA...KIAMICHI AND ALBION.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3472 9509 3457 9507 3459 9543 3469 9544
TIME...MOT...LOC 0618Z 268DEG 23KT 3465 9537Local storm report, May 20, 1:19 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
119 AM CDT THU MAY 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 AM FLASH FLOOD S MUSKOGEE 35.75N 95.37W
05/20/2010 MUSKOGEE OK EMERGENCY MNGR
MULTIPLE HOMES AND CARS HAVE BEEN FLOODED IN THE HOUSING
ADDITION ALONG SAND CREEK FROM THE CREEK OVER ITS BANK ON
THE SOUTH SIDE OF MUSKOGEE. WATER RESCUES ARE IN
PROGRESS.
&&
DMJSpecial weather statement, May 20, 2:16 AM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
216 AM CDT THU MAY 20 2010
OKZ073-200800-
PITTSBURG OK-
216 AM CDT THU MAY 20 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 AM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
CENTRAL PITTSBURG
AT 216 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
ASHLAND...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCALESTER...ASHLAND...HAYWOOD...
ALDERSON AND KREBS.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3486 9609 3501 9609 3512 9574 3490 9568
3476 9609 3477 9610 3486 9610
TIME...MOT...LOC 0716Z 245DEG 25KT 3488 9604Special weather statement, May 20, 2:17 AM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
217 AM CDT THU MAY 20 2010
OKZ076-200800-
LE FLORE OK-
217 AM CDT THU MAY 20 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 AM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHERN LE FLORE
AT 217 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF WHITESBORO TO 2 MILES EAST OF
WHITESBORO TO 5 MILES SOUTH OF WHITESBORO...MOVING EAST AT 25 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...BIG
CEDAR...MUSE AND WHITESBORO.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3460 9494 3469 9494 3469 9495 3471 9495
3483 9494 3480 9445 3458 9446 3451 9445
TIME...MOT...LOC 0717Z 268DEG 23KT 3479 9482 3470 9484
3462 9489Special weather statement, May 20, 4:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
421 AM CDT THU MAY 20 2010
OKZ073-200945-
PITTSBURG OK-
421 AM CDT THU MAY 20 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN PITTSBURG
AT 421 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF
ASHLAND...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...KIOWA...BLANCO AND ASHLAND.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3465 9589 3468 9589 3468 9605 3468 9607
3482 9608 3483 9564 3459 9564
TIME...MOT...LOC 0921Z 264DEG 32KT 3474 9601The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:01 PM CDT | Tornado Warning | TSA | Creek, Pawnee | 44 min |
| May 19, 7:03 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Pittsburg | 57 min |
| May 19, 7:22 PM CDT | Tornado Warning | TSA | Creek, Okmulgee, Tulsa, Wagoner | 53 min |
| May 19, 7:35 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 55 min |
| May 19, 7:41 PM CDT | Tornado Warning | TSA | Creek, Osage, Pawnee | 49 min |
| May 19, 7:49 PM CDT | Flash Flood Warning | TSA | Creek | 6 hr |
| May 19, 7:51 PM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 84 min |
| May 19, 7:58 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Tulsa | 62 min |
| May 19, 8:01 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner | 59 min |
| May 19, 8:10 PM CDT | Tornado Warning | TSA | Creek | 50 min |
| May 19, 8:13 PM CDT | Tornado Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 47 min |
| May 19, 8:14 PM CDT | Flash Flood Warning | TSA | Tulsa | 6 hr |
| May 19, 8:24 PM CDT | Tornado Warning | TSA | Creek, Okfuskee | 54 min |
| May 19, 8:30 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 30 min |
| May 19, 8:47 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 58 min |
| May 19, 8:50 PM CDT | Flash Flood Warning | TSA | Rogers, Wagoner | 6 hr |
| May 19, 8:54 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Muskogee, Okmulgee, Osage, Rogers and 2 more | 66 min |
| May 19, 8:57 PM CDT | Tornado Warning | TSA | Cherokee, Muskogee | 18 min |
| May 19, 8:57 PM CDT | Tornado Warning | TSA | Rogers, Tulsa, Wagoner | 48 min |
| May 19, 9:00 PM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee, Pittsburg | 60 min |
| May 19, 9:06 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 29 min |
| May 19, 9:07 PM CDT | Tornado Warning | TSA | McIntosh, Okfuskee, Okmulgee | 23 min |
| May 19, 9:23 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 67 min |
| May 19, 9:28 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 62 min |
| May 19, 9:40 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes, Rogers, Wagoner | 50 min |
| May 19, 9:47 PM CDT | Areal Flood Advisory | TSA | Cherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner | 88 min |
| May 19, 9:47 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Sequoyah and 1 more | 58 min |
| May 19, 9:58 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 45 min |
| May 19, 10:01 PM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner | 6 hr |
| May 19, 10:26 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 64 min |
| May 19, 10:37 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Sequoyah | 53 min |
| May 19, 10:37 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 53 min |
| May 19, 10:49 PM CDT | Areal Flood Advisory | TSA | Adair | 116 min |
| May 19, 10:53 PM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee | 6 hr |
| May 19, 11:25 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 35 min |
| May 19, 11:38 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pushmataha | 67 min |
| May 19, 11:43 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 62 min |
| May 19, 11:45 PM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| May 19, 11:46 PM CDT | Flash Flood Warning | TSA | Adair, Haskell, LeFlore, Sequoyah | 6 hr |
| May 20, 12:20 AM CDT | Special Weather Statement | TSA | Pittsburg | 25 min |
| May 20, 12:24 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 6 hr |
| May 20, 12:33 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 57 min |
| May 20, 12:40 AM CDT | Special Weather Statement | TSA | Latimer | 35 min |
| May 20, 1:13 AM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| May 20, 1:18 AM CDT | Special Weather Statement | TSA | Latimer | 27 min |
| May 20, 1:27 AM CDT | Areal Flood Warning | TSA | Creek | 4 hr |
| May 20, 1:30 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 45 min |
| May 20, 2:01 AM CDT | Areal Flood Warning | TSA | Tulsa | 4 hr |
| May 20, 2:16 AM CDT | Special Weather Statement | TSA | Pittsburg | 44 min |
| May 20, 2:17 AM CDT | Special Weather Statement | TSA | LeFlore | 43 min |
| May 20, 2:21 AM CDT | River Flood Warning | TSA | Ottawa | 45 hr |
| May 20, 2:29 AM CDT | Areal Flood Warning | TSA | Rogers, Wagoner | 4 hr |
| May 20, 3:17 AM CDT | River Flood Warning | TSA | Creek | 30 hr |
| May 20, 3:51 AM CDT | Areal Flood Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner | 4 hr |
| May 20, 5:00 AM CDT | Areal Flood Warning | TSA | McIntosh, Muskogee | 4 hr |
| May 20, 5:38 AM CDT | Areal Flood Warning | TSA | Adair, Haskell, LeFlore, Sequoyah | 4 hr |
| May 20, 5:40 AM CDT | Special Weather Statement | TSA | LeFlore | 35 min |
| May 20, 6:26 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 4 hr |
| May 20, 7:39 AM CDT | Areal Flood Warning | TSA | Cherokee, Muskogee | 4 hr |
| May 20, 8:19 AM CDT | River Flood Advisory | TSA | Cherokee | 19 hr |
| May 20, 8:28 AM CDT | River Flood Warning | TSA | Ottawa | 18 hr |
| May 20, 8:55 AM CDT | Areal Flood Warning | TSA | McIntosh, Muskogee | 4 hr |
| May 20, 10:25 AM CDT | Areal Flood Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 6 hr |
| May 20, 11:08 AM CDT | Flash Flood Warning | TSA | Choctaw, Pushmataha | 4 hr |
| May 19, 11:14 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 61 min |
| May 19, 11:56 PM CDT | Special Weather Statement | TSA | Carroll | 49 min |
| May 20, 1:48 AM CDT | Flash Flood Warning | TSA | Benton | 4 hr |
| May 20, 5:35 AM CDT | Areal Flood Warning | TSA | Benton | 4 hr |
| May 20, 1:56 PM CDT | River Flood Warning | TSA | Crawford, Sebastian | 6 hr |
Nearby
Special Weather Statements in Oklahoma, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.